Finasteride made my hair worse? has this occurred to anyone else?

Feelsbadman

Experienced Member
Reaction score
284
I was on the drug for a while 0.25mg a day then i stopped and my entire hair is more thinner :( wtf do i do? jump back on and deal with the sides?
 

WallaceMa76

Member
My Regimen
Reaction score
2
Finasteride is like a dam. A dam keeps running water from the river from spilling out into the ocean, or lake. Halting the process for a while with some spill over from time to time. Knock down the dam and all that water from the lake formed behind the dam just rushes out in a deluge. Then the river will just start flowing out normally once all that pent up water flows out where it should have been before the dam was erected.

Since you stopped finasteride, that is exactly what is going on with your hair. Not that it made your hair thinner. The dam was breached (stopped using Finasteride) is all. Now all that pent up hair is falling out in a deluge.

How long were you on finasteride for? What SE's were you getting?
 

Feelsbadman

Experienced Member
Reaction score
284
Finasteride is like a dam. A dam keeps running water from the river from spilling out into the ocean, or lake. Halting the process for a while with some spill over from time to time. Knock down the dam and all that water from the lake formed behind the dam just rushes out in a deluge. Then the river will just start flowing out normally once all that pent up water flows out where it should have been before the dam was erected.

Since you stopped finasteride, that is exactly what is going on with your hair. Not that it made your hair thinner. The dam was breached (stopped using Finasteride) is all. Now all that pent up hair is falling out in a deluge.

How long were you on finasteride for? What SE's were you getting?
but i was only on for a few months and my hair is worse
 

JohnSmith21

Established Member
My Regimen
Reaction score
112
I was on the drug for a while 0.25mg a day then i stopped and my entire hair is more thinner :( wtf do i do? jump back on and deal with the sides?
It did not make your hair worse. You never took the recommendation dose, and keep going on and off. Do you not see what your doing? Your being ocd about everything about your body, thinking it’s finasteride; height, skin, hair, face, body, Libido, etc. and then you get ocd about your hair and say fins not working . Bro either stop taking it and accept your hair or take it and try to stop bugging out . Either way choice is your
 

NickyA

Established Member
My Regimen
Reaction score
60
I was on the drug for a while 0.25mg a day then i stopped and my entire hair is more thinner :( wtf do i do? jump back on and deal with the sides?

Look dude honestly I think you're just trolling but I'll give you the benefit of the doubt. I agree with Jsmith and also think that you're showing some signs of having the blues/depression. So it'd be good if you could find some good stress relief such as exercise or give therapy a try. All the stuff you've been writing about these last two months could easily be explained by mood swings, being sad or feeling depressed, which is perfectly normal considering the ongoing pandemic and hair loss. Personally I'd suggest staying away from finasteride until you have the mindset aspect in order.
 

WallaceMa76

Member
My Regimen
Reaction score
2
Whoops. Had no idea about this poster. You're going to lose your hair if you do nothing. If you do something, you might slow and/or stop it. Your choice. Make the commitment (AKA: grow some balls). Or accept the inevitable.
 

Feelsbadman

Experienced Member
Reaction score
284
Whoops. Had no idea about this poster. You're going to lose your hair if you do nothing. If you do something, you might slow and/or stop it. Your choice. Make the commitment (AKA: grow some balls). Or accept the inevitable.
but i swear its thinned out reallt fast ever since starting snd stoppong finasteride
 

jazz1

Senior Member
Reaction score
153
What brand are you using and also why not try 1mg?
 
Top